A class of absolutely stable multiply connected systems
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 811-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a9,
author = {M. I. Gil'},
title = {A class of absolutely stable multiply connected systems},
journal = {Doklady Akademii Nauk},
pages = {811--815},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a9/}
}
M. I. Gil'. A class of absolutely stable multiply connected systems. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 811-815. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a9/